# SDR CA151007007

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 22,264 hours
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORT DUAL AC GEN CAUTION LIGHT INFLIGHT, QRH ACTION. CAUTION LIGHT CLEARED UNTIL AIRCRAFT LANDED, THEN BOTH AC GEN CAUTION LIGHTS RETURNED.  AIRCRAFT WAS REMOVED FROM SERVICE AND MAINTENANCE PERSONNEL START TO INVESTIGATE THE REASON FOR THE FAILURE, AFTER SEVERAL DAYS OF TROUBLESHOOTING IT WAS FOUND THAT LH WING ROOT HAVE BUNDLE WIRE BURNT.  THIS AIRCRAFT WAS ON THE GROUND FROM 30-SEP-2015 UNTIL 6-OCT-2015 DUE TO THE EXTENSIVE WORK THAT NEEDS TO BE ACCOMPLISHED DUE TO THE NATURE OF FINDING.  ADDITIONAL PICTURES WILL BE ADD TO THIS REPORT.  AIRCRAFT IS BACK TO SERVICE THE 7-OCT-2015.
